# SDR UIEA2021013000155

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,117 hours, 24,891 cycles
- Engine: Pwa JT9D7
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755383
- Part serial: 26624
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT STARTER CUTOUT EICAS MSG ON ENGINE START.  MOVED TO DMI 141666 PER MEL 80-00-02-01, CAT C, EXP 09FEB21.  LP 1335167: R & R START VLV OPS, LEAK CK SATISFACTORY.  OK FOR SRV REF AMM 80-11-02. THIS CLEARS MDDR 141666.  PLACARD REMOVED.
